Facebook Pixel
EmpowHER Guest

can the morning after pill cause you're period to last only one day?

By Anonymous January 24, 2012 - 8:23pm
Rate This

I took the morning after pill on jan 3rd. I was due my period jan 22nd but arrived jan 25th. The bleeding only lasted a day though. 2 days prior to this I was experiencing pinky/brown discharge. is this normal?

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. After taking the morning after pill, some women experience changes on their next period.  If the changes continue with your cycle, it might be good to see an OBGYN.



January 25, 2012 - 4:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!